MAUDE Adverse Event Report: VERATHON MEDICAL ULC GLIDESCOPE CORE VIDEO CABLE; LARYNGOSCOPE, RIGID

VERATHON MEDICAL ULC GLIDESCOPE CORE VIDEO CABLE; LARYNGOSCOPE, RIGID
Model Number 0600-0771
Medical Device Problem Codes Erratic or Intermittent Display (1182); Display or Visual Feedback Problem (1184)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/18/2023
Type of Reportable Event Malfunction
Event or Problem Description
A customer reported that during a patient procedure, using a glidescope core smart cable, the image was intermittent.No delay in the procedure, use of a backup device, or harm to the patient was reported.
 
Additional Manufacturer Narrative
The device return is anticipated, however; at the time of the report the device has not been received by verathon.Verathon continues to investigate the reported event and a supplemental report will be submitted in accordance with 21 cfr 803.56 when additional information becomes available.
 
Additional Manufacturer Narrative
Upon receipt of the subject device from the customer, it was determined that the device information provided in verathon's initial mdr was incorrect.The correct device information has been provided in section d of this follow-up report.A replacement glidescope core video cable was provided to the customer and the reported glidescope core video cable used during the reported incident was returned to verathon.Due to initial miscommunication between the customer and verathon regarding the subject cable, the returned video cable was mistakenly disposed of and therefore no evaluation could be performed.The cause of the reported issue could not be determined.Review of complaint history for the reported glidescope core video cable lot number "16670-1-3" did not identify any previous complaints reported to verathon.Trending analysis for the glidescope core video cable does not identify any trends exceeding acceptable limits.Review of the system risk assessment confirmed that the risk associated with the hazardous scenario has been adequately captured and characterized by verathon.Corrective action is not required at this time.Verathon will continue to monitor for trends.

Brand Name
GLIDESCOPE CORE VIDEO CABLE
Common Device Name
LARYNGOSCOPE, RIGID
Manufacturer (Section D)
VERATHON MEDICAL ULC
2227 douglas road
burnaby, british columbia V5C 5 A9
CA  V5C 5A9
Manufacturer (Section G)
VERATHON MEDICAL ULC
2227 douglas road
burnaby, british columbia V5C 5 A9
CA   V5C 5A9
Manufacturer Contact
corey kasbohm
20001 n creek pkwy
bothell, WA 98011-8218
4256295760
MDR Report Key17435701
Report Number9615393-2023-00142
Device Sequence Number15697854
Product Code CCW
UDI-Device Identifier00879123006547
UDI-Public(01)00879123006547(10)16670-1-3(11)221123
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/18/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0600-0771
Device Catalogue Number0800-0604
Device Lot Number16670-1-3
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/18/2023
Supplement Date Received by Manufacturer11/07/2023
Initial Report FDA Received Date08/01/2023
Supplement Report FDA Received Date11/07/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/23/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown